Continuity of topological entropy for perturbation of time-one maps of hyperbolic flows
We consider a C1 neighborhood of the time-one map of a hyperbolic flow and prove that the topological entropy varies continuously for diffeomorphisms in this neighborhood. This shows that the topological entropy varies continuously for all known examples of partially hyperbolic diffeomorphisms with one-dimensional center bundle.
Autores: Saghin, R, Yang, J.
Journal: Israel Journal of Mathematics
Journal Volume: 215
Journal Issue: 2
Journal Page: 857–875
Tipo de publicación: ISI
Fecha de publicación: 2016
Topics: Topological entropy, partially hyperbolic, Anosov flow
URL de la publicación: https://link.springer.com/article/10.1007/s11856-016-1396-4